# SDR SWAA2022063014993

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD SHIELD AT RBL 21 BS 767+2; BS 767+4. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0;[02] LOCATED AND DRILLED AFT CARGO BAY FWD NEW SHIELD AT RBL 21 WL 156 BS 767 TO BS 787+6 P/N 146A8127-1 LOT: 1482004 PO:856768/1 IAW SRM 51-40-05 AND DWG 146A8127 REV:C.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2. NEW SHIELD WILL BE INSTALLED ON TTG8Q004E52Q;[04] VERIFIED MEASUREMENT TABLE
